# SDR AALA200800621

- Difficulty date: February 21, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 84,249 hours, 13,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143T82053
- Condition: Corroded
- Location: Bs 592
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SILL SECTION HAD CORROSION AT THE VERTICAL INBOARD SIDE AT STATION 592.  REPAIRED CORROSION PER SRM 53-00-15 AND MRB 767 3140.  SYSTEM GROUND CHECKED NORMAL OPERATION.
